# SDR UALA2011042001920

- Difficulty date: April 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 59,102 hours, 20,943 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Rt Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD NLG DOOR HAS 3 EA HOLES FROM LIGHTNING.   REMOVED RT AFT NOSE GEAR DOOR FOR ACCESS TO LIGHTNING STRIKE DAMAGE.  ACCOMPLISHED REPAIR PER SRM AND GNMM.
